MAUDE Adverse Event Report: HOLOGIC, INC ATEC SAPPHIRE CONSOLE; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC SAPPHIRE CONSOLE; INSTRUMENT, BIOPSY
Model Number ATEC SAPPHIRE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 08/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.\component code suggested : console.
 
Event or Problem Description
It was reported that during an atec procedure on (b)(6) during the biopsy the lavage did not function properly , this issue caused the patient to have a hematoma after the biopsy.Additional information received : patient left the imaging center after the biopsy and no injuries nor additional intervention required.

Brand Name
ATEC SAPPHIRE CONSOLE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key15471197
Report Number1222780-2022-00256
Device Sequence Number4274025
Product Code KNW
UDI-Device Identifier15420045504295
UDI-Public(01)15420045504295
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberATEC SAPPHIRE
Device Catalogue NumberATEC SAPPHIRE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Initial Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATEC 1212-20
Patient SexFemale